It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Severe chest pains

Severe chest pains

[ Back to Messages ]

Message

Posted by Gwen on August 15, 2000 at 10:39:09:

Please, will someone please respond to my question re getting severe chest pains while taking Zymax?! I read about fast pulse, upset stomach, etc., but not chest pains per se. I reduced my intake of Zymax down to just one AM pill a day - I gained weight taking all the pills and just got so hyper I could not sleep at night. I like the energy but am concerned about heart problems.


Follow Ups




All times are GMT -7. The time now is 07:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!